RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2015, том 11, 022 (Mi sigma1003)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Dynamics on Networks of Manifolds

Lee Deville, Eugene Lerman

Department of Mathematics, University of Illinois, USA

Аннотация: We propose a precise definition of a continuous time dynamical system made up of interacting open subsystems. The interconnections of subsystems are coded by directed graphs. We prove that the appropriate maps of graphs called graph fibrations give rise to maps of dynamical systems. Consequently surjective graph fibrations give rise to invariant subsystems and injective graph fibrations give rise to projections of dynamical systems.

Ключевые слова: coupled cell networks; open dynamical systems; control systems; morphisms of dynamical systems.

DOI: https://doi.org/10.3842/SIGMA.2015.022

Полный текст: PDF файл (472 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2015/022/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1208.1513
Тип публикации: Статья
MSC: 34C14; 18D99
Поступила: 24 апреля 2014 г.; в окончательном варианте 24 февраля 2015 г.; опубликована 12 марта 2015 г.
Язык публикации: английский

Образец цитирования: Lee Deville, Eugene Lerman, “Dynamics on Networks of Manifolds”, SIGMA, 11 (2015), 022, 21 pp.

Цитирование в формате AMSBIB
\RBibitem{DevLer15}
\by Lee~Deville, Eugene~Lerman
\paper Dynamics on Networks of Manifolds
\jour SIGMA
\yr 2015
\vol 11
\papernumber 022
\totalpages 21
\mathnet{http://mi.mathnet.ru/sigma1003}
\crossref{https://doi.org/10.3842/SIGMA.2015.022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3322340}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351684800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925003010}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1003
  • http://mi.mathnet.ru/rus/sigma/v11/p22

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Vagner D., Spivak D.I., Lerman E., “Algebras of Open Dynamical Systems on the Operad of Wiring Diagrams”, Theory Appl. Categ., 30 (2015), 1793–1822  mathscinet  zmath  isi
    2. D. I. Spivak, J. Tan, “Nesting of dynamical systems and mode-dependent networks”, J. Complex Netw., 5:3 (2017), 389–408  crossref  mathscinet  isi
    3. K. Courser, “A bicategory of decorated cospans”, Theory Appl. Categ., 32 (2017), 995–1027  mathscinet  isi
    4. E. Lerman, “Networks of open systems”, J. Geom. Phys., 130 (2018), 81–112  crossref  mathscinet  zmath  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:60
    Полный текст:14
    Литература:9

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019